# SDR UALA2012012500526

- Difficulty date: January 25, 2012
- Submitted: January 30, 2012
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 88,155 hours, 14,090 cycles
- Engine: Pwa PW4060
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASS CABIN FLOOR STRUCTURE AT STA 347, LBL 43 - 49 FLOORBEAM IS CORRODED.  MAJOR REPAIR ACCOMPLISHED:  CUT OUT DAMAGE, FABBED AND REPLACED T-CAP, 2 ANGLES, AND STRAP REPAIR PER SRM 51-40-02 ON NR 3872N00516.
